# SDR AU971505

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8202
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH HORIZONTAL STABILISER UPPER AND LOWER LEADING EDGES CONTAINED CORROSION AROUND FASTENER HOLES. AIRCRAFT OPERATES IN A SALT LADEN ENVIRONMENT AND IS WASHED REGULARLY, HOWEVER THE HEIGHT OF THE TAILPLANE MAKES THE WASHING OF THIS AREA DIFFICULT.
